# SDR 2004UALA00456

- Difficulty date: May 10, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Part time: 45,067 hours, 5,472 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1920 T-CAP CORRODED FROM RBL 58 TO LBL 58.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW T-CAP SECTION.
